# SDR UPS98826328

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 57698596
- Condition: Cracked
- Location: Ws 230.089
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT I/B STUB WING DOUBLER AT STA XS230.089 IS CRACKED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT DOUBLER IAW DWG  5769859 AND SRM 51-1-20D.
